Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pale stools, nausea, taking Librax for IBS. Thoughts?

Hello Dr. Thank you for being available. Yesterday morning, I had a few bowel movements that were blonde color, but felt fine until around 6pm. I then started to feel extremely nauseous. I really didnt have an appetite , but decided to eat around 8pm. This morning, I had the blonde stool again. But this time I have a horrible headache that radiates to my neck and a rotten egg taste in my mouth (and dry mouth) as well as being nauseous. I am also very tired. Many years ago, I was diagnosed with diarrhea IBS . I am being treated with Librax and Phenegren if needed. I have taken Phenegren these past two days in hopes it will help me feel better. Although I know I have this problem, I ve never had blonde stools before and that is why I am on the web. It reminds me of a newborn s stool. I am writing in hopes you may be able to guide me in the right direction. I was laid off for two years and I no longer have health insurance. I did regain employment a year ago, but the company is so small, they cannot afford to offer health insurance, and I dont make enough to get insurance on my own. These days, health care providers turn you away if you dont have insurance. I would greatly appreciate any advice or thoughts you may be able to offer.
Asked On : Sat, 18 Aug 2012
Answers:  0 Views:  101 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor